# SDR TRAX200600875

- Difficulty date: October 10, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 12,270 hours, 10,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR EDGE FROM FS 559 TO FS 621 HAS SURFACE CORROSION AND RUSTED ATTACH FAST.  AROUND NUT PLATES NUMEROUS LOCATION (MARKED).
